# SDR UPS06846003

- Difficulty date: January 11, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Mismanufactured
- Location: Bs 215 L22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE EXTERNAL SKIN DOUBLER REPAIR SEVERAL FASTENERS HAVE SHORT EDGE DISTANCE STA 215 L22R-L23R PER DC8- 5330-12800 REPAIR REF: NR 718-2R-11.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21 FABRICATED AND INSTALLED REPAIR 2EA FINGER DOUBLERS AND REPAIR DOUBLER IAW SRM 53-02-01 FIG 7, 53-2-1 SRM 51-1-8, AND 53-02-01 FIG 007.
